Title: New implicit method for analysis of problems in nonlinear structural dynamics
Authors: Gholampour, Ali Akbar
Ghassemieh, Mehdi
Citation: Applied and Computational Mechanics. 2011, vol. 5, no. 1, p. 15-20.
Issue Date: 2011
Publisher: University of West Bohemia
Document type: article
článek
URI: http://www.kme.zcu.cz/acm/index.php/acm/article/view/127/87
http://hdl.handle.net/11025/1374
ISSN: 1802-680X (Print)
2336-1182 (Online)
Keywords: přímá časová integrace;nelineární strukturální dynamika;akcelarace druhého řádu
Keywords in different language: direct time integration;nonlinear structural dynamics;second order acceleration
Abstract: In this paper a new method is proposed for direct time integration of nonlinear structural dynamics problems. In the proposed method the order of time integration scheme is higher than the conventional Newmark’s family of methods. This method assumes second order variation of the acceleration at each time step. Two variable parameters are used to increase the stability and accuracy of the method. The result obtained from this new higher order method is compared with two implicit methods; namely the Wilson- and the Newmark’s average acceleration methods.
Rights: © 2011 - University of West Bohemia. All rights reserved.
Appears in Collections:Volume 5, number 1 (2011)
Volume 5, number 1 (2011)

Files in This Item:
File Description SizeFormat 
87.pdf175,37 kBAdobe PDFView/Open


Please use this identifier to cite or link to this item: http://hdl.handle.net/11025/1374

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.